Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Porswis

Accutane Extreme Rare Side Effect

Recommended Posts

Hello eveyone! I'm here writting in hope to find someone who can help me because I'm facing a big depression.

I took accutane one year ago. I started with 5 mg per day for my mild acne ( biggest mistake of my life!!!). After one month of treatment I started to develop facial flushing and lots of petechiae around my eyes. Scared I decided to stop it after 3 and a half months of it.

My dermatologist sait that my flushes would disappear and my the petechiaes too... Well let me tell that is been a year now that I still devellop petechiae (the facial flush almost dissapeared).

It's horrible because every single thing that I do (removing makeup, washing, scratching, crying or even doing nothing) it gives me those tiny red dots around my eyes. I get them almost everyday. I always have around 10 to 20 of them.

I went to several doctors some of them did a bloodtest and everything was normal. They don't know why I get them. Most of the doctors them think I have fragile capilaries. One of them even said I have rosacea since I still have acne!! But the other doctors said that it wasnt that.

I don't understand why accutane did this to me. I'm scared to live with this for the rest of my life!! Please I need help! If you gus know a way or a treatment to help it please tell me because I several treatments: vit c, flavonoids and vit k. None of them helped me except vit k. Oh and I also have sometimes (since accutane of course) petechiae on my legs, arms and chest.

I apologize for my bad writting, english is not my langague.

Share this post


Link to post
Share on other sites

I'm On month 6 of tane and get those red dots around me eyes

Hoping go away after tane

Derm doesn't have much feedback

Sorry

Kim

Share this post


Link to post
Share on other sites

Accutane can stay on your body up to a year. Corticoids also stay on your body for a year approximately, so imagine that Accutane (that is stronger and nobody know how exactly acts) and its side effects can take a bit more than the usual time to go away.Just don't panic

Share this post


Link to post
Share on other sites

Kimber607

How many do you have those petechiae on face/body? I hope it will go away not like me :(

Thanks for the response!

Share this post


Link to post
Share on other sites

Francolpd thanks for responding!

Yes I know that accutane its a strong medication wich can stay one or years to the body but I took such a small dose in a such short time, this kinda freaks me out! Plus It's been one year and a half that I have those :0

I'm afraid to deal with this for the rest of my life. Plus my acne is coming back brutally so I'm going to take the birth control pill again since I saw a hematologist and he explained that I develloped fragile cappilaries because of accutane.

He said that the pill will help not just my acne but also my bruise and red dots. I hope he's right cuz I seriously dont know what to do. And for acne I tried everything: diets, natural treatment, microdermabrasion, accutane, acne.org regimen, natural supplement, antibiotics, birth control and etc... The only ones who worked 100% were accutane, the acne.org regimen and birth control.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×